Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015, Article ID 391681, 22 pages
http://dx.doi.org/10.1155/2015/391681
Research Article

On the Computation of the Survival Probability of Brownian Motion with Drift in a Closed Time Interval When the Absorbing Boundary Is a Step Function

Université de Cergy-Pontoise, Laboratoire Thema, 33 boulevard du port, 95011 Cergy-Pontoise Cedex, France

Received 7 April 2015; Accepted 13 May 2015

Academic Editor: Dejian Lai

Copyright © 2015 Tristan Guillaume. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Wang and K. Pötzelberger, “Crossing probabilities for diffusion processes with piecewise continuous boundaries,” Methodology and Computing in Applied Probability, vol. 9, no. 1, pp. 21–40, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. L. Breiman, “First exit times from a square root boundary,” in Proceedings of the 5th Berkeley Symposium on Mathematical Statistics and Probability, vol. 2, pp. 9–16, 1966.
  3. S. Sato, “Evaluation of the first-passage time probability to a square root boundary for the Wiener process,” Journal of Applied Probability, vol. 14, no. 4, pp. 850–856, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Groeneboom, “Brownian motion with a parabolic drift and Airy functions,” Probability Theory and Related Fields, vol. 81, no. 1, pp. 79–109, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. E. Daniels, “Approximating the first crossing-time density for a curved boundary,” Bernoulli, vol. 2, no. 2, pp. 133–143, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  6. C. Park and F. J. Schuurmann, “Evaluations of barrier-crossing probabilities of Wiener paths,” Journal of Applied Probability, vol. 13, no. 2, pp. 267–275, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Jennen and H. R. Lerche, “First exit densities of Brownian motion through one-sided moving boundaries,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 55, no. 2, pp. 133–148, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. P. Salminen, “On the first hitting time and the last exit time for a Brownian motion to/from a moving boundary,” Advances in Applied Probability, vol. 20, no. 2, pp. 411–426, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  9. T. H. Scheike, “A boundary-crossing result for Brownian motion,” Journal of Applied Probability, vol. 29, no. 2, pp. 448–453, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Novikov, V. Frishling, and N. Kordzakhia, “Approximations of boundary crossing probabilities for a Brownian motion,” Journal of Applied Probability, vol. 36, no. 4, pp. 1019–1030, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. C. Fu and T.-L. Wu, “Linear and nonlinear boundary crossing probabilities for Brownian motion and related processes,” Journal of Applied Probability, vol. 47, no. 4, pp. 1058–1071, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. L. Alili, P. Patie, and J. L. Pedersen, “Representations of the first hitting time density of an Ornstein-Uhlenbeck process,” Stochastic Models, vol. 21, no. 4, pp. 967–980, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. C. F. Lo and C. H. Hui, “Computing the first passage time density of a time-dependent Ornstein-Uhlenbeck process to a moving boundary,” Applied Mathematics Letters, vol. 19, no. 12, pp. 1399–1405, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. J. Durbin, “The first-passage density of a continuous Gaussian process to a general boundary,” Journal of Applied Probability, vol. 22, no. 1, pp. 99–122, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. K. Pötzelberger and L. Wang, “Boundary crossing probability for Brownian motion,” Journal of Applied Probability, vol. 38, no. 1, pp. 152–164, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. N. Downes and K. Borovkov, “First passage densities and boundary crossing probabilities for diffusion processes,” Methodology and Computing in Applied Probability, vol. 10, no. 4, pp. 621–644, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. A. Genz, “Numerical computation of rectangular bivariate and trivariate normal and t probabilities,” Statistics and Computing, vol. 14, no. 3, pp. 251–260, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. S. Dagpunar, Simulation and Monte Carlo, John Wiley & Sons, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  19. D. R. Cox and H. D. Miller, The Theory of Stochastic Processes, Methuen, London, UK, 1965. View at MathSciNet